# SDR FDEA201002020303

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50168
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CAP CORRODED AT STA 740 BETWEEN LBL 54.9 TO APPROX  LBL 72 DUE TO DISCREPANCY EFFECTING THE PTF MOD A FLOORBEAM REPAIR WAS ACCOMPLISHED AT STA 740 LBL 36-65 ON MAE W/C NR 11835002B22R02 AND MAE EA NR 757-5335-16-F2407 REV- DATED 11/17/09. THIS N/R IS FOR TIME TRACKING PURPOSES ONLY. CLASSIFIED CATEGORY "A" MAJOR REPAIR
